# SDR QMLA2015063015051

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 3,330 hours, 9,220 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1143025200115
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRFRAME ZONE 12 INSPECTION FOUND THE SHELF THAT THE ANTI-COLLISION LIGHT POWER SOURCE IS MOUNTED TO IS BROKEN & UPON FURTHER INSPECTION FOUND A CRACK IN UPPER FRAME 9LA.
